# SDR IPXA2016060704353

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,178 hours, 17,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW.  R & R EMERGENCY LIGHT BATTERY IAW MM 133-51-01 TESTS GOOD EFF SOURCE 33511001.
